Sufficient conditions for the stability of linear systems with constant coefficients in critical cases
Differencialʹnye uravneniâ, Tome 33 (1997) no. 10, pp. 1349-1357
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_10_a7,
author = {A. I. Perov},
title = {Sufficient conditions for the stability of linear systems with constant coefficients in critical cases},
journal = {Differencialʹnye uravneni\^a},
pages = {1349--1357},
year = {1997},
volume = {33},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_10_a7/}
}
TY - JOUR AU - A. I. Perov TI - Sufficient conditions for the stability of linear systems with constant coefficients in critical cases JO - Differencialʹnye uravneniâ PY - 1997 SP - 1349 EP - 1357 VL - 33 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1997_33_10_a7/ LA - ru ID - DE_1997_33_10_a7 ER -
A. I. Perov. Sufficient conditions for the stability of linear systems with constant coefficients in critical cases. Differencialʹnye uravneniâ, Tome 33 (1997) no. 10, pp. 1349-1357. http://geodesic.mathdoc.fr/item/DE_1997_33_10_a7/